Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31100
Existence of Solution for Four-Point Boundary Value Problems of Second-Order Impulsive Differential Equations (II)

Authors: Li Ge


In this paper, we study the existence of solution of the four-point boundary value problem for second-order differential equations with impulses by using leray-Schauder theory:

Keywords: Boundary Value Problems, impulsive differential equations, impulsive integraldifferentialequation

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 847


[1] Z. M. He and J. S. Yu, Periodic boundary value problem for first order impulsive functional differential equations. Appl. Math. Comp., 138(2002)205-217.
[2] D. J. Guo, Multiple positive solutions of boundary value problems for first order nonlinear impulsive intergro-differential equations in a Banach space. Appl. Math. Comput., 143(2003)233-249.
[3] D. J. Guo, J. X. Sun, Z. L. Liu, Functional methods of nonlinear ordinary differential equation. Jinan: Shandong Sci and Tech Press, 2005.
[4] Y. Sun and D. M. Zhu, Existence theorems for a second order three-point boundary value problem with impulses. Appl. Math. J. Chinese Univ. Ser. B., 20(2005)165-174.
[5] L. Ge, Existence of solution for four-point boundary value problems of second-order impulsive differential equations (I). Inter. J. Comp. Math. Sci.,4(2010)89-94.
[6] D. J. Guo, J. X. Sun, Ordinary differential equation in abstract space. Jinan: shangdong Sci and Tech Press, 2005.
[7] Y. C. Zhao, Nonlinear analysis with applications. Beijing: Higher Education Press, 1989.